RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 5  


Diagonal complexes
J. A. Gordon, G. Yu. Panina
3
Relative Milnor $K$-groups and differential forms of split nilpotent extensions
S. O. Gorchinskiy, D. N. Tyurin
23
On an instantaneous blow-up of solutions of evolutionary problems on the half-line
M. O. Korpusov
61
Extension of functions in non-isotropic Nikolskii–Besov spaces and approximation of their derivatives
S. N. Kudryavtsev
78
Existence of a solution in the form of a moving front of a reaction-diffusion-advection problem in the case of balanced advection
N. T. Levashova, N. N. Nefedov, A. V. Yagremtsev
131
On the classification of varieties generated by wreath products of groups
V. H. Mikaelian
153
On the global solubility of the Cauchy problem for hyperbolic Monge–Ampére systems
D. V. Tunitsky
167
Letter to the editors
A. G. Kuznetsov
227
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018